Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 1, NWS Lubbock, TX

May 1, 2024Briscoe County, Hall County, Texas

NWS Lubbock, TX issued this tornado warning at May 1, 2024, 5:30 PM CDT for Briscoe County, Hall County, Texas. It was in force for 30 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2024, 5:30 PM CDT (22:30 UTC)
Expired
May 1, 2024, 6:00 PM CDT
In force
30 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Briscoe County, TX, Hall County, TX

The radar

The Amarillo radar (KAMA), 104 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 5:49 PM CDTTORNADO7 Nnw Turkey, TXBrief tornado touch down 7 miles NNW of Turkey.
May 1, 5:49 PM CDTTORNADO7 Nnw Turkey, TXBrief tornado touchdown northwest of Turkey.
May 1, 5:53 PM CDTHAIL 1.2510 Ne Caprock Canyons S, TXReport from mPING: Half Dollar (1.25 in.).
May 1, 5:53 PM CDTHAIL 1.2510 Ne Caprock Canyons S, TXReport from mPING: Half Dollar (1.25 in.).
May 1, 5:57 PM CDTHAIL 3.2510 Ne Caprock Canyons S, TXCorrects time and location of previous hail report from 1 NE Turkey. Social media photo shows partially melted hailstone measuring about 3.2 inches in diameter which was found several minutes after it fell. Time estimated from radar.
May 1, 5:57 PM CDTHAIL 3.2510 Ne Caprock Canyons S, TXCorrects time and location of previous hail report from 1 NE Turkey. Social media photo shows partially melted hailstone measuring about 3.2 inches in diameter which was found several minutes after it fell. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 3:24 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2024-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2024-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3092 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

829 
WFUS54 KLUB 012230
TORLUB
TXC045-191-012300-
/O.NEW.KLUB.TO.W.0001.240501T2230Z-240501T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lubbock TX
530 PM CDT Wed May 1 2024

The National Weather Service in Lubbock Texas has issued a

* Tornado Warning for...
  West central Hall County in the Panhandle of Texas...
  East central Briscoe County in the Panhandle of Texas...

* Until 600 PM CDT.

* At 530 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 6 miles northeast of Caprock Canyon State Park, and is
  nearly stationary.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  west central Hall and east central Briscoe Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3445 10099 3456 10110 3464 10092 3448 10086
TIME...MOT...LOC 2230Z 238DEG 3KT 3451 10097 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

12
2 follow-up statements
465 
WWUS54 KLUB 012250
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
550 PM CDT Wed May 1 2024

TXC045-191-012300-
/O.CON.KLUB.TO.W.0001.000000T0000Z-240501T2300Z/
Hall TX-Briscoe TX-
550 PM CDT Wed May 1 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR WEST
CENTRAL HALL AND EAST CENTRAL BRISCOE COUNTIES...

At 548 PM CDT, a confirmed tornado was located 7 miles northeast of
Caprock Canyon State Park, and is nearly stationary.

HAZARD...Damaging tornado and ping pong ball size hail.

SOURCE...Emergency management confirmed a brief tornado touchdown. A 
         tornado was reported at 5:46 PM CDT 7 miles north of Turkey.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Caprock Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3445 10099 3456 10110 3464 10092 3448 10086
TIME...MOT...LOC 2248Z 238DEG 3KT 3452 10095 

TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN

$$

12
751 
WWUS54 KLUB 012301
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
601 PM CDT Wed May 1 2024

TXC045-191-012310-
/O.EXP.KLUB.TO.W.0001.000000T0000Z-240501T2300Z/
Hall TX-Briscoe TX-
601 PM CDT Wed May 1 2024

...THE TORNADO WARNING FOR WEST CENTRAL HALL AND EAST CENTRAL BRISCOE
COUNTIES HAS EXPIRED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been allowed to expire.  However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Tornado Watch remains in effect until 1100 PM CDT for the Panhandle
of Texas.

Remember, a Severe Thunderstorm Warning still remains in effect for
Hall and Briscoe counties.

&&

LAT...LON 3445 10099 3456 10110 3464 10092 3448 10086
TIME...MOT...LOC 2300Z 238DEG 3KT 3452 10094 

$$

12

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at May 1, 2:11 PM CDT, 3 hours 19 minutes earlier.

Area forecast discussion, May 1, 2:11 PM CDT, 3 hours 19 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
211 PM CDT Wed May 1 2024

...New SHORT TERM, LONG TERM...

.MESOSCALE UPDATE FOR AFTERNOON SEVERE STORMS...
Issued at 1057 AM CDT Wed May 1 2024

Upper air analysis this late morning depicts a shortwave trough
digging into the north-central Rocky Mountains, with a well-defined
vorticity lobe rounding the base of the trough and beginning to
eject into the west-central Great Plains. Farther south, a
subtle, shortwave perturbation was analyzed over northern Mexico,
and was steadily moving northeastward towards the Big Bend region
while the mid/upper-levels are otherwise bereft of any noticeable
feature on the water vapor bands. The 12Z objectively analyzed
upper air data depicted the left-exit region of the 250 mb jet
eclipsing southern New Mexico, evident by a 50 kt wind maximum
observed on the EPZ RAOB this morning while the primary jet streak
near 80 kt was located further south per the MMCU RAOB (Chihuahua
International Airport). Upstream RAOBs from ABQ and EPZ also
indicated a substantial elevated mixed layer (EML), and the 12Z
AMA RAOB also sampled the EML as the balloon was launched within
the dryline circulation. Meanwhile, the 12Z RAOB from WFO MAF
sampled a large EML atop a strong cap with mixed-layer parcels
yielding >2,500 J/kg CAPE amidst a very moist, yet shallow,
boundary-layer, characterized by T/Td spreads of only 6 degrees
and a dewpoint of 67 degrees. This airmass was, and continues, to
advect northward where LIDAR data out of LBB continues to detect
the dispersion of a strong low-level jet (LLJ) with a speed now
<=30 kt compared to the near-50 kt LLJ sampled earlier this
morning.

At the surface, a lee cyclone with a minimum pressure of 1008 mb was
analyzed over the OK PH, particularly GUY, with a sharpening dryline
extending southwestward across the TX PH and into the extreme
southwestern TX PH as per recent West Texas Mesonet (WTM) and METAR
data. A reservoir of 60+ degree dewpoints exists to the east of the
dryline, with the 65 degree isodrosotherm delineated generally along
the I-27/HWY-87 corridor per WTM data. Dewpoints were approaching 70
degrees across the Rolling Plains as well, with a corridor of very
high theta-e air (e.g, 350-355 K) spread across the Caprock and
Rolling Plains this morning. Visible satellite imagery and webcams
reveal a shallow, low-level stratus deck anchored across the eastern
Rolling Plains with evidence of billows across the Rolling Plains
while a shallow cu field continues to develop and advect northward
from the Permian Basin and into the CWA. The billows have been
convectively reinforced by outflow from severe convection last
night, though the increase in pressure tendencies following the
passage of the initial gravity waves were negligible and pressure
tendencies have since stabilized. Differential heating along the
edge of the stratus deck was most pronounced across the far
southeastern TX PH where current temperatures are in the upper 60s
while increasing into the middle 70s where the billow field is
located.

Deepening of the lee cyclone to the north will continue throughout
the rest of the day beneath the glancing influence of the shortwave
trough ejecting into the west-central Great Plains today, with most
guidance indicating gradual pressure falls of 10 mb/12 hr through
00Z this evening. The pressure falls associated with this deepening
cyclone will generate an isallobaric response such that the
southeasterly winds within the moist sector accelerate to 15-25 mph
with gusts to 35 mph this afternoon and evening. The dryline bulge
remains positioned to the north of the CWA at this time, and the
combination of intense, diabatic surface heating as temperatures
breach 90 degrees along the I-27/HWY-87 corridors and into the upper
80s in the Rolling Plains; intensifying low-level storm-relative
inflow, and the continued advection of high theta-e air, will serve
as a focus for the initiation of a discrete supercell or two in
close proximity to the extreme southeastern TX PH and northern
Rolling Plains. VWP data from the KFDR WSR-88D (despite the lapse in
data from maintenance) continues to observe a substantial component
of streamwise vorticity in the 0-1-km layer where storm-relative
helicity values are approaching 400 J/kg as of 1518Z.

A tornado threat is forecast to focus in proximity to the extreme
southeastern Texas Panhandle, including the City of Childress, late
this afternoon as convection unzips to the south in the form of a
broken MCS as CINH erodes from intense heating in congruence with
the belt of weakened mid-level flow. The best timing for this
scenario is 5-8 PM CDT (22Z-01Z) as discrete propagation,
particularly with a rightward-moving supercell, will be <=10 kt to
the southeast in environment of buoyant and unimpeded storm-relative
inflow, especially if the full component of the right-moving storm
motion vector is realized. Deviant tornado movement can be expected
in a situation such as described above, and with high relative
humidity within from the surface-to-700 mb layer, in addition to the
dampened storm-relative flow at anvil-level, hydrometeor loading of
updrafts will occur with HP supercells expected and would lead to
cyclic behavior of discrete/semi-discrete storms before upscale
growth occurs. Large, bulbous, rear-flank downdrafts would also
enhance the potential for wind-damage and further enhance deviant
tornado movement during the occlusion process. The slow storm motion
associated with right-moving supercells and excessive hydrometeor
loading also points towards both the potential for very large hail
near baseball size and/or a accumulating hail event as wet-bulb zero
heights were objectively analyzed near 8 kft AGL. An additional
discussion involving the forecast for the rest of the CWA will be
issued with the primary package this early afternoon as the
expectation for a broken line/MCS remains intact.

Sincavage

&&

.SHORT TERM...
(This evening through Thursday)
Issued at 127 PM CDT Wed May 1 2024

A shortwave impulse was analyzed on water vapor imagery this early
afternoon over northeastern Mexico and was propagating into far
southwestern Texas. Meanwhile, shortwave troughing well to the north
of the CWA is beginning to emerge over the west-central Great
Plains. The former impulse will serve as the impetus for the
initiation of thunderstorms across the Caprock and Rolling Plains
within the next few hours. At the surface, West Texas Mesonet (WTM)
and METAR data have been detecting steady pressure falls, as
indicated in the prior discussions, at around 1 mb/1 hr as the lee
cyclone located in the OK/TX PH region gradually deepens. The
dryline continues to sharpen with a secondary lee cyclone analyzed
south of the I-40 corridor in far eastern New Mexico, and the
dryline was delineated along the I-27/HWY-87 corridors as per recent
WTM data. The moist sector is particularly buoyant with dewpoints
beginning to breach 70 degrees across a few WTM sites in the Rolling
Plains, and the billow field draped across the Rolling Plains
earlier has since dissipated as a deepening cu field advects
poleward from the Permian Basin. Congested cu was also evident on
visible satellite imagery across the extreme south-central TX PH,
with additional congested cu along the edge of the differential
heating boundary anchored across the extreme southwestern TX PH
where temperatures have risen into the middle 80s on the western
periphery of this boundary. This differential heating boundary has
also been reinforced by the now-remnant outflow, while a secondary,
westward-propagating outflow boundary was analyzed across the
southeastern Rolling Plains, though the airmass in its wake is not
overturned.

The 18Z RAOB from WFO MAF indicated a pristine elevated mixed layer
(EML), with 700-500 mb lapse rates of 8.5 deg C/km atop a weakening
cap (MLCINH now at -48 J/kg compared to -123 J/kg on the 12Z RAOB).
The arrival of the 700 mb trough was also sampled by the 18Z RAOB
from WFO MAF, with south-southwesterly flow near 20 kt that
continues to advect towards the CWA. Mixed-layer CAPE values were in
excess of 3,000 J/kg while most-unstable parcel trajectories yield
over 4,000 J/kg, and this reflects the estimates of RAP-derived CAPE
values on the SPC Mesoscale Analysis. Explosive thunderstorm
development is expected this afternoon across the Caprock and
Rolling Plains, with the potential for a bimodal convective
situation initially. Thunderstorms are expected to unzip northward
along the sharpening dryline as convective temperatures are reached
from intense, diabatic heating amidst strengthening low-level
convergence; and a more-isolated threat for supercells also exists
across the extreme southeastern TX PH where discrete propagation
will occur in the event storms remain cellular. Destructive
interference from rapid cellular development and the splitting of
cells along the HWY-87 and into the I-27 corridors will govern a
mixed-mode of embedded mesocyclones initially that will pose a
threat for significant (2"+) hail and wind-damage. Inverted-V
profiles, excessive hydrometeor loading; and large, upward-directed
accelerations from strong-extreme instability will directly result
in swaths of wind-damage. However, the dampened mid-level flow
should act to temper mesocyclones from remaining intact within the
broken line/MCS along the I-27/HWY-87 corridors as it propagates
eastward into the Rolling Plains. The amalgamation of cold pools and
intensity of the theta perturbations associated with downdrafts will
also pose a risk for wind-driven hail, with swaths of 60-70 mph
likely with isolated significant gusts to 75 mph possible heading
into the evening as the MCS matures.

The aforementioned area of congested cu across the extreme south-
central TX PH should serve as a focus for the initiation of one or
two cells that will rapidly become severe this afternoon. WTM data
continues to indicate a corridor of backed, southeasterly flow
between 15-25 mph with theta-e values approaching 360 K and upper
60/lower 70 dewpoints. This particular area and east-southeastward
into the rest of the extreme southeastern TX PH and northern Rolling
Plains is where the potential for tornadoes should be maximized as
initial coverage of storms remain isolated. Discrete, right-moving
propagation would foster a cyclic behavior to supercells with
deviant tornado movement expected as low-level storm-relative inflow
intensifies as a function of the isallobaric response from the
deepening cyclone in the OK/TX PH. The dampened storm-relative flow
at anvil-level, and overall weaker flow throughout the mid-levels as
the CWA remains beneath the left-exit region to the 250 mb jet
streak, will also result in HP supercells with large and buoyant
rear-flank downdrafts that would also result in a potential for
localized wind-damage. The depth of the effective inflow-layer
should also facilitate a favorable injection region of hydrometeors,
with the potential for very large hail and/or swaths of accumulating
hail possible. Flash flooding will accompany the slow-moving
supercells from extreme rain rates owing to the excessive water
loading.

Eventual upscale growth is expected area-wide towards dusk with an
MCS propagating eastward across the Rolling Plains. The primary
hazards near and after dusk should focus towards wind-damage and
flash flooding, with the MCS clearing the eastern zones after
midnight tonight. Benign weather is expected the rest of the night
with southerly flow remaining intact ahead of a southward-moving
cold front that will move through the CWA tomorrow morning. Cooler,
though still warm, temperatures will follow as northerly winds
persist ahead of renewed chances for thunderstorms return to the far
eastern Rolling Plains tomorrow evening.

Sincavage

&&

.LONG TERM...
(Thursday night through next Tuesday)
Issued at 127 PM CDT Wed May 1 2024

By late Thursday afternoon, a cold front will still be slowly
dipping to the south across the area with a dry line extending to
the south out of the Rolling Plains/Big Bend area. There still
exists model uncertainty on the exact position of the front on
whether it will hang up in the Rolling Plains or be through the FA.
Independent of the eventual position of the front, convection will
be possible along the front near the dryline triple point and to the
northeast along the frontal boundary. The best chances for storms
within the FA would be in the southern Rolling Plains where the
front has greatest chances of slowing. Convection would be forming
within a moisture rich and very unstable environment under steep mid-
level lapse rates between 7-8 C/km. Mixed layer instability values
will be on the order of 3000 J/kg. Shear still looks to remain
fairly weak for May standards with deep layer shear vectors around
25kt. Therefore, the potential for large hail will exist with any
convection that develops.

Low level moist upslope flow will continue for Friday as the front
drags farther to the south. Cloudy and cool conditions will dominate
the area under this regime with shallow moisture present leading to
cooler temperatures. Light precipitation may be possible on Friday
within this post-frontal airmass. The next front will move through
Saturday morning bringing even cooler temperatures for the rest of
the weekend. Brief upper level ridging will move overhead from late
Friday into early Saturday. Upper level winds will then rapidly back
to the southwest in advance of the next short wave trough
approaching the region. Lift will spread over the area from about
00Z - 12Z Sunday then tapering off after 12Z as the short wave moves
east. With strong amounts of moisture within the atmospheric column,
there is a potential for heavy rainfall during the overnight hours,
especially for areas off the caprock. Sunday afternoon will see
rapid drying of the column above the lower levels as subsidence
spread overhead in the wake of the departing short wave. Lower
levels of the atmosphere will remain moist keeping low stratus in
for much of the day. The next short wave trough is currently progged
to skirt the area to the north on Monday bringing a return to dry,
westerly, and windy flow.

&&

.AVIATION...
(18Z TAFS)
Issued at 1219 PM CDT Wed May 1 2024

VFR will continue at KCDS, KLBB, and KPVW, for the next few hours
before thunderstorm chances increase by late afternoon at KPVW and
KLBB. Severe thunderstorms will be possible, and better confidence
exists with storms affecting KLBB compared to KPVW. Severe-caliber
wind gusts of 50 kt or greater will accompany storms in addition
to the potential for large hail surface and aloft. Convection will
clear KLBB and KPVW near 03Z tonight. Severe thunderstorms are
also forecast to affect KCDS tonight with gusts of 50 kt and
large hail, and clearing out after midnight. VFR will prevail
thereafter at all terminals with a cold front moving through all
terminals by late tomorrow morning.

Sincavage

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...09
LONG TERM....01
AVIATION...09
Hazardous weather outlook, May 1, 5:18 PM CDT, 12 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Lubbock TX
518 PM CDT Wed May 1 2024

TXZ021>044-022230-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
518 PM CDT Wed May 1 2024

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains, and the far Southern Texas Panhandle.

.DAY ONE...Tonight.

A Tornado Watch is in effect through 11 PM CDT for the eastern South
Plains, far southern Texas Panhandle, and the Rolling Plains. A
Flood Watch is also in effect through 11 PM CDT for Hall and
Childress Counties. Isolated to scattered thunderstorms will continue
to develop along and east of the Interstate 27 corridor this
evening. Severe thunderstorms with hail to softball size, winds up to
75 mph, and localized flooding are all possible. A tornado threat
exists across the extreme southeastern Texas Panhandle and northern
Rolling Plains this evening as well.

Elevated fire weather conditions will develop this afternoon in
Parmer and Bailey Counties. A Rangeland Fire Danger statement is in
effect from 1 PM until 8 PM.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A few thunderstorms are possible mainly off the Caprock on Friday.
More widespread chances for showers and thunderstorms return on
Saturday and Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 4:26 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall64 min
May 1, 4:59 PM CDTAreal Flood AdvisoryLUBBriscoe, Hall78 min
May 1, 5:09 PM CDTFlood WatchLUBChildress, Hall6 hr
May 1, 5:17 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd38 min
May 1, 5:26 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall64 min
May 1, 5:35 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley55 min
May 1, 5:43 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn, Terry32 min
May 1, 5:59 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd46 min
May 1, 6:09 PM CDTSevere Thunderstorm WarningLUBLubbock, Lynn36 min
May 1, 6:15 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry45 min
May 1, 6:16 PM CDTFlash Flood WarningLUBBriscoe, Hall4 hr
May 1, 6:28 PM CDTSevere Thunderstorm Warning Destructive damage threatLUBBriscoe, Hall62 min
May 1, 6:46 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock44 min
May 1, 6:50 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall55 min
May 1, 6:54 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBFloyd, Hale, Hockley, Lamb, Lubbock36 min

Nearby

Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.